Hail, Brown
- When
- June 21, 8:40 AM CST
- Where
- Brown County, De Pere
- Measured
- 1 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 44.450, -88.050
Thunderstorms that moved through Brown county during the morning produced quarter-size hail in De Pere.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
Thunderstorms that moved through Brown county during the morning produced quarter-size hail in De Pere.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 21, 2:45 AM CST, 5 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT WED JUN 21 2006 .SHORT TERM...TODAY THROUGH THURSDAY... CLUSTERS OF THUNDERSTORMS CONTINUED EARLY THIS MORNING ACROSS IOWA AND WERE MOVING INTO NORTHERN ILLINOIS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WERE MAINLY SOUTH OF HIGHWAY 29 IN WISCONSIN AS OF 3 AM THIS MORNING. ATTENTION FOR TODAY WILL FOCUS ON CONVECTION TO THE SOUTH AND HOW IT WILL AFFECT CONVECTION THAT WILL BREAK OUT AHEAD OF A FRONTAL BOUNDARY THAT WILL APPROACH THE STATE THIS MORNING. THE FRONT IS EXPECTED TO SWEEP RAPIDLY EAST ACROSS THE STATE THIS AFTERNOON AND EARLY THIS EVENING. DEWPOINTS AHEAD OF THE FRONT ARE EXPECTED TO CLIMB INTO THE MIDDLE 60S (CONSERVATIVE AS MODEL DEPICTING LOWER 70S) WITH TEMPERATURES WARMING INTO THE LOWER TO MIDDLE 80S. BEHIND THE FRONT... DEWPOINTS FELL INTO THE 40S AND 50S. THIS WAS SIMILIAR TO WHAT HAPPEN ON SUNDAY WHEN SEVERAL STORMS BECAME SEVERE ACROSS EAST CENTRAL WISCONSIN. ALSO...MODELS DEPICTING A 100 TO 110 KNOT JET TO PASS TO THE NORTH OF THE AREA. FORECAST AREA WILL BE IN THE FAVORABLE RIGHT ENTRANCE REGION OF THIS JET. ALSO...MODELS NOT DEPICTING MUCH OF A FRONT AND ASSOCIATED SURFACE CONVERGENCE...BUT THE MODEL DID NOT SHOW THIS LAST SUNDAY EITHER. THINK THERE WILL BE A SHARPER AND MORE DEFINED FRONT WHICH WILL LEAD TO BETTER CONVERGENCE AT THE SURFACE. COMING THROUGH DURING THE AFTERNOON AND EARLY EVENING HOURS... COMBINED WITH THE FAVORED REGION OF THE JET...ADDED A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN...AND INCREASED THUNDERSTORM CHANCES OVER THE SOUTHEAST. THE SOUTHERN PORTION OF THE FORECAST AREA WILL ALSO BE AFFECTED BY THE REMANTS OF A MID LEVEL CIRCULATION FROM THE MCS THIS MORNING. ANY THUNDERSTORM ACTIVITY SHOULD END DURING THE EVENING...EXCEPT OVER THE FAR NORTH WHERE REGION MAY BE AFFECTED BY A SHORTWAVE WHICH COULD TRIGGER A FEW SHOWERS OR THUNDERSTORMS INTO THE OVERNIGHT HOURS. MODELS CONTINUE TO SHOW INSTABILITY AND WEAK SHORTWAVE MOVING ACROSS THE AREA ON THURSDAY...CONTINUED THE CHANCE FOR RAIN ON THURSDAY. DID LOWER MAXIMUM TEMPERATURES A FEW DEGREES...ESPECIALLY OVER THE NORTH. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. MAIN CONCERN IS THE CHANCE FOR PCPN OVER THE WEEKEND. THURSDAY PCPN CHCS SHOULD BE OVER BY 00Z FRIDAY AS HIGH PRESSURE BUILDS ACROSS THE WESTERN GREAT LAKES SO THE END OF THIS WEEK IS EXPECTED TO BE DRY. THE 500 MB CYCLONE THAT WAS FORECAST 24 HOURS EARLIER IS NO LONGER DEPICTED ON GUIDANCE OVER THE WEEKEND... BUT A TROF IS FORECAST TO MAKE ITS WAY ACROSS THE REGION SO THERE WILL STILL BE A CHANCE OF PCPN. TRIMMED THE NORTHERN PART OF THE FORECAST AREA FROM THE PCPN AREA SATURDAY NIGHT SINCE NORTHWEST WI ONLY HAS SLIGHT CHC POPS AND UPPER MI HAS NONE. OTHERWISE LITTLE CHANGE WAS MADE TO THE PREVIOUS FORECAST. NEAR SEASONAL TEMPERATURES ARE EXPECTED THROUGHOUT THE PERIOD. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/MG WEATHER.GOV/GREENBAY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 445 AM CDT WED JUN 21 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-220945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 445 AM CDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING. THE THUNDERSTORMS ARE NOT ANTICIPATED TO BECOME SEVERE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING AS A FRONT MOVES ACROSS THE AREA. SOME OF THE STRONGER STORMS COULD BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY...AND AGAIN SATURDAY NIGHT THROUGH SUNDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. LMZ521-522-541>543-564-220945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 445 AM CDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING. SOME OF THE STRONGER THUNDERSTORMS WILL PRODUCE FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS. THERE IS A CHANCE OF MORE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. SOME OF THE STORMS WILL PRODUCE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY...AND AGAIN SATURDAY NIGHT THROUGH SUNDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. ECKBERG WEATHER.GOV/GREENBAY
The Green Bay radar (KGRB), 7 km away, was scanning. The volume nearest the first event began at 14:41 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2006Every state in 2006This day in weather historyWarnings in Wisconsin, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5518062.